Exceptional set estimates for radial projections in R^n
Keywords:
Radial projection, exceptional estimateAbstract
We prove two conjectures in this paper. The first conjecture is by Lund, Pham and Thu: Given a Borel set
How to Cite
Bright, P., & Gan, S. (2024). Exceptional set estimates for radial projections in R^n. Annales Fennici Mathematici, 49(2), 631–661. https://doi.org/10.54330/afm.152156
Copyright (c) 2024 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.